Skip to main content

Discrete Groups and Geometric Structures

Searching for OpenAIRE data...

Publications

Schottky presentations of positive representations

Author(s): Burelle, Jean-Philippe; Treib, Nicolaus
Published in: 2018

Convex cocompact actions in real projective geometry

Author(s): Danciger, Jeffrey; Guéritaud, François; Kassel, Fanny
Published in: 2018

Uniform Lipschitz extension in bounded curvature

Author(s): Guéritaud, François
Published in: 2019

Rigidity of diagonally embedded triangle groups

Author(s): Burelle, Jean-Philippe
Published in: 2019

Balanced ideals and domains of discontinuity of Anosov representations

Author(s): Stecker, Florian
Published in: 2018

Hausdorff dimension of limit sets for projective Anosov representations

Author(s): Glorieux, Olivier; Monclair, Daniel; Tholozan, Nicolas
Published in: https://hal.archives-ouvertes.fr/hal-02419949, 2018

The embedding of the space of negatively curved surfaces in geodesic currents

Author(s): Glorieux, Olivier
Published in: 2019

Eigenvalue gaps for hyperbolic groups and semigroups

Author(s): Kassel, Fanny; Potrie, Rafael
Published in: 2020

Spectral analysis on standard locally homogeneous spaces

Author(s): Kassel, Fanny; Kobayashi, Toshiyuki
Published in: 2019

Spectral analysis on pseudo-Riemannian locally symmetric spaces

Author(s): Kassel, Fanny; Kobayashi, Toshiyuki
Published in: 2020

Random triangles on flat tori

Author(s): Glorieux, Olivier; Yarmola, Andrew
Published in: 2020

Random path in negatively curved manifolds

Author(s): Glorieux, Olivier
Published in: 2020

Relatively dominated representations

Author(s): Zhu, Feng
Published in: 2019

Convex cocompactness in pseudo-Riemannian hyperbolic spaces

Author(s): Danciger, Jeffrey; Guéritaud, François; Kassel, Fanny
Published in: Geometriae Dedicata, Issue "192 (special issue ""Geometries: A Celebration of Bill Goldman's 60th Birthday"")", 2018, Page(s) 87-126, ISSN 0046-5755

Foliations between crooked planes in 3-dimensional Minkowski space

Author(s): Burelle, Jean-Philippe; Francoeur, Dominik
Published in: International Journal of Mathematics, Issue 30, 2019, ISSN 0129-167X

Invariant differential operators on spherical homogeneous spaces with overgroups

Author(s): Kassel, Fanny; Kobayashi, Toshiyuki
Published in: Journal of Lie Theory, Issue 29, 2019, Page(s) pp.663-754, ISSN 0949-5932

Proper affine actions for right-angled Coxeter groups

Author(s): Danciger, Jeffrey; Guéritaud, François; Kassel, Fanny
Published in: Duke Mathematical Journal, to appear, 2020, ISSN 0012-7094

Geometric structures and representations of discrete groups

Author(s): Kassel, Fanny
Published in: Proceedings of the International Congress of Mathematicians 2018 (ICM 2018), 2019, Page(s) p. 1113-1150